# SDR RAIA990323

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 31081961
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 7377 - UIN - LEFT ENGINE WOULD NOT MAKE TARGET TORQUE. MAINTENANCE REPLACED BLEED AIR GASKET ON LEFT ENGINE. (M)
